# SDR DALA2016043003586

- Difficulty date: April 29, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 52,187 hours, 23,548 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SECTION FRAME 68 AND STR 23L ON CROSSBEAM  AT AFT GALLEY AREA, REPLACED SECTION FRAME 68 LOCATED AT STR 23L ON CROSSBEAM AT AFT GALLEY AREAS IAW SRM 51-72-11, SRM 51-42-11, D53474250, MEASURES OF CRACK IS L=0.350".
